| Model Number |
20E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and observed that the device would not complete its boot up cycle.The device is no longer repairable.The device was returned to the customer unrepaired.
Event or Problem Description
A customer contacted stryker to report a non-critical issue with their device.Upon inspection, it was observed that the device would not complete its boot up cycle.As a result, defibrillation therapy would not be available, if needed.There was no patient use associated with the reported event.